# SDR VNAA2013060400003

- Difficulty date: June 4, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N226JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7895
- Aircraft time: 22,751 hours, 23,025 cycles
- Engine: Ge CF343B1
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: 5121T31G01
- Part serial: GED950123
- Condition: Damaged
- Location: Rt Engine
- Part time: 3,342 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

THE CREW REPORTED A VIBRATION IN THE RIGHT ENGINE.  THE ENGINE WAS SHUTDOWN AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, REMOVED AND REPLACED THE LOW PRESSURE TURBINE USING THE AIRCRAFT MANUALS.  CHECKS WERE ACCOMPLISHED USING AIRCRAFT MANUALS AND AIRCRAFT RELEASED FOR SERVICE.
